MathSciNet Relay Station
MathSciNet bibliographic data
MR1633743 (99h:11091) 11L03 (11R11 33D10)
Shen, Li-Chien On a class of $q$-series related to quadratic forms. Bull. Inst. Math. Acad. Sinica 26 (1998), no. 2, 111–126.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement